# SDR IPXA2020041754308

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 26,434 hours, 18,095 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Button
- Condition: Stuck
- Location: Test Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION** LANDED W/O INCIDENT **JUST AFTER REACHING CRUISE ALT L ENG OVHT EICAS MSG WITH MASTER CAUTION AND ASOC LIGHT ON CTR CONSOLE ILLUMINATED. LIGHTS WENT OUT PRIOR TO ARH PROC-ARH PROC RUNMPERFORM VISUAL INSPECTION OF DETECTION AND LOOP NO PROBLEM. FOUND C/W FIM 28-11-00-815-802 R&R FIRE/OVHT TEST MODULE FAIL/RESET BUTTON STUCK PER AMM 26-11-01-401 26-11-02-02-05
